# SDR SWAA2024031261693

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 40,941 hours, 25,157 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FLUCTUATING INFLIGHT 50-65 % N1 WHILE IN SHALLOW DESCENT ;PULLED THRUST TO IDLE AND RECEIVED ENG FAIL INDICATION ON NUMBER 2 ENGINE ; THRUST LEVER CAME BACK UP AND ENGINE RETURNED TO NORMAL OPERATION FOR REMINDER OF FLIGHT<[01] REPLACED #THE 2 ENG 5TH STAGE VALVE PER AMM 36-11-02 TROUBLE SHOT; INSPECTED; AND OPS CHECKED #2 ENG IAW WO#72036736 REF WO# 72036736 FOR INDIVIDUAL SIGN OFFS
